I stopped taking Yaz last month and it's been a little confusing. So far my symptoms have been pretty heroic mood swings, acne, my hair is nappy (which usually happens to me around period time), bad bad indigestion, heart burn, odd dreams, breast sensitivity. Basically, I feel like I've been on my period for several weeks. I know what you're thinking and I've already gone through three home pregnancy tests, all negative. So I guess my question is, can coming off the pill produce symptoms similar to pregnancy? Did other people have any of these symptoms? How long can I expect them to stick around?
Of course these symptoms will mimic pregnancy symptoms...thats the reason why so many think they are pregnant because the symptoms are so close to PMS. I was on Yasmin..(not the same, but its a birth control) for 2 years. I stopped taking in Aug 2009 and had symptoms of horrible breast sensitivity two weeks before my period and sometimes cramping. But symptoms vary, and also when I started the pill I didn't suffer any problems. So it might just be the way your body reacts to medications. Normally, they say give the pill 3 months to get into your system and it's about the same thing for getting it out of your system. Can I ask the reason you stopped your bc? You were on Yaz...any chance you suffered from PMDD? That would explain why your moods are really bad. Yaz is meant for those who suffer from PMDD. Just wondering.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.